# SDR USAA2013021800014

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 49,333 hours, 18,172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 17
- Condition: Defective
- Location: Smoke Detector
- Part time: 33,375 hours, 12,095 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVS FAILED SMOKE DETECTOR TEST.  REMOVED AND REPLACED SMOKE DETECTOR CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 26-13-00.
